Alert archive / Indiana / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 42, NWS Chicago, IL

July 5, 20184 counties in Indiana

NWS Chicago, IL issued this severe thunderstorm warning at Jul 5, 2018, 3:22 PM CDT for 4 counties in Indiana. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jul 5, 2018, 3:22 PM CDT (20:22 UTC)
Expired
Jul 5, 2018, 4:15 PM CDT
In force
53 min
Issued by
NWS Chicago, IL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Jasper County, IN, Lake County, IN, Newton County, IN, Porter County, IN

The radar

The Chicago radar (KLOT), 81 km from the middle of the area, began a volume at 20:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 8.4 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2018-07-05Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2343 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2018-07-05The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 28 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2343 J/kg
Mixed-layer CIN
-39 J/kg
Mixed-layer LCL
1116 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
28 m²/s²
0-3 km storm-relative helicity
38 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Chicago, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 3:21 PM CDT, 1 minute earlier.

Area forecast discussion, Jul 5, 3:21 PM CDT, 1 minute before
Area Forecast Discussion
National Weather Service Chicago/Romeoville, IL
321 PM CDT Thu Jul 5 2018

.UPDATE...

1207 PM CDT

Main focus continues to be with the heat/humidity and convective
trends. Regarding the heat, opted to not make any changes to the
going Heat Advisory, though counties just north of the advisory
will be close in spots.

As is typical in these high moisture/instability but lacking of
strong synoptic forcing setups (see yesterday), convective trends
are tricky through the afternoon. A cluster of storms/loosely
organized MCS over central Indiana, with widely scattered
convection continuing to fire west of it across the southern CWA
counties. It appears this is being driven by lower level
convergence from an earlier wind shift to northwest that
progressed as far south as roughly the Illinois and Kankakee
rivers. With ILX 12z RAOB and SPC mesoanalysis indicating ~2"
PWATs in this area, have most concern for localized flooding/flash
flooding there, particularly if TSRA coverage increases enough
via backbuilding to result in areas of training storms. Also, some
cores could grow enough to yield a small hail and gusty wind risk
with a non-zero marginal severe wind risk from tallest cores
despite weak deep layer shear of 15-20 kt.

Farther north, had been monitoring a slow moving area of
convection into Winnebago and Ogle counties that appeared to have
formed on the southern fringe of an MCV over central WI noted on
visible satellite. The original storms have since weakened, but
they did send out an outflow boundary that spurred renewed
development over Lee County prior to noon. With some enhancement
of Cu from that area eastward to DeKalb county, this looks to be
an area of focus over the next few hours for localized strong
storms with gusty winds and very heavy rain and perhaps small
hail.

Another item of interest is the true cold front which can be seen
on visible satellite and regional radar mosaic surging south
across northeast IA and western WI. If the latest HRRR and a few
other CAM solutions are to be believed, the front, perhaps aided
with lingering forcing/outflow from Wisconsin MCV, would result
in an uptick of coverage of TSRA moving southeastward this
afternoon across northern Illinois as it encounters strongly
unstable air mass. Can't rule out lake breeze helping with low
level convergence some too. It's uncertain whether coverage will
become as widespread as on the CAMs, but if this occurs and
clusters/small lines can form, momentum from the front may aid in
an isolated severe wind risk. Again, weak deep shear will be a
lacking item for a more pronounced severe threat, though
sufficient DCAPE of 1000-1500 j/kg and steepening low level lapse
rates could compensate some. The time window for strong to
possibly severe storms should be primarily through late afternoon
(5-6pm) north of I-80 to perhaps early evening (7pm-8pm) south of
I-80 as cold front surges south.

Castro

&&

.SHORT TERM...
231 PM CDT

Through Tonight...

Main concerns for the remainder of the afternoon and into the
evening will be the ongoing thunderstorms as well as some lingering
heat and humidity issues.

In a very warm, moist, unstable air mass, thunderstorms have
developed across much of the area.  Old outflow boundaries have been
the main focus, but a cold front dropping into nwrn IL this
afternoon could also help keep some thunderstorm chances into the
evening.  Pwat analyses indicate an axis of 2.2 to 2.3 inches across
the area, so any storms will have the potential to produce
torrential rainfall.  In areas of repeated storm development,
localized flash flooding will be a concern, as well as strong
damaging wind gusts from thunderstorm outflow.  Temperatures had
reached the upper 80s and lower 90s with middle 70s to around 80 F
dewpoints, so heat index values had reached 100 to 105 F across
portions of the area this afternoon, but widespread thunderstorms
and a lake breeze pushing inland have allow temperatures to drop off
considerable, likely ending the threat for 105+ degree heat index
readings.  As the cold front moves through the area overnight, drier
and somewhat cooler air should overspread the region.  Lows tonight
should be in the low to middle 60s for most of the area and around
70F in downtown Chicago.

&&

.LONG TERM...
320 PM CDT

Friday through Thursday...

Our long awaited and much needed break in the active and
oppressively hot and humid pattern is on track for Friday through
the weekend, though temps will warm back up to the mid 80s on
Sunday. Friday's main concern is the likelihood of dangerous
swimming conditions for Lake Michigan beaches from Cook to Porter
County Indiana, driven by building waves from breezy north-
northeast winds. Will be issuing a Beach Hazards statement for
this. Otherwise, no concerns with sunny skies, dew points falling
into the 40s and 50s and high temperatures just below seasonable
in the upper 70s to low 80s away from the lake and low-mid 70s
lakeside.

After our first comfortable open windows overnight in a while
Friday night (50s everywhere but in/near downtown Chicago),
Saturday will bring another day of spectacular low humidity
weather with temps possibly a degree or two warmer. Onshore winds
will be much lighter, so no dangerous swimming condition concern
at the beaches, but still keep shore areas in 70s. Sunday as
mentioned will warm back to the mid 80s as the mid- upper ridge
centers overhead and 850 temps climb back to near +20C, though dew
points in mid/upper 50s to low 60s will keep humidity levels
still fairly comfortable. Weak pressure gradient under western
periphery of surface high should allow for lake breeze and
associated minor cooling lakeside during the afternoon.

Looking ahead to next work week, the strong mid-upper ridging
(mid to high 590s dm) that has been ever present this summer will
retrograde west to the Plains. Large scale pattern points toward
likelihood of generally dry conditions through mid next week and
above normal warmth around 90 degrees. Saving grace appears to be
that dew points will be more evapotranspiration driven, with the
Gulf cut off from providing an extra boost to the levels we've had
so frequently lately. Thus, while generally looking very warm to
hot Monday-Thursday, the heat index values could stay in check.

Another uncertainty in the weak flow/higher surface pressure
pattern is the possibility of a back-door cold front passage on
Tuesday, that could bring lake cooling and also lower dew points
into northeast Illinois/extreme northwest Indiana. Models have
been waffling on this scenario, so it's not currently depicted in
official grids. Lack of forcing should preclude much threat for
isolated storms, though if they occurred, would likely be over or
south of far southern CWA area. Finally, most recent operational
GFS is much quicker with a cold front on Thursday, with other
guidance holding off return to possibly more active pattern for a
few days until beyond day 7. Thursday's high temps could certainly
be warmer in the absence of approaching front and associated
convection and clouds.

Castro

&&

.AVIATION...
For the 18Z TAFs...

Main concern for the terminals this afternoon and into evening
will be thunderstorm potential.

Thunderstorms have been developing in a warm/moist/unstable
airmass. Main focus has been old outflow boundaries and pre-
frontal trough axes in advance of a cold front currently moving
through swrn WI and nern IA. Exact timing and duration of TS at
the terminals is low confidence given the weak sfc forcing, but
with a the volatile environment, it will take little forcing for
new thunderstorm development. The most favored timing will be the
next few hours, but there will still be some thunderstorm
potential until the cold front pushes through the region. A very
moist air mass will cause any thunderstorms to produce very heavy
rainfall rates. Lake breeze pushing inland toward MDW may also
cause some thunderstorm generation as well. Conditions will settle
down considerable following the passage of the cold front. At this
point, focus will shift to wind trends. Latest guidance suggests
than winds should shift to nly and then nely following the passage
of the cold front, with 18-20kt gusts possible tomorrow.

&&

.MARINE...
256 AM CDT

Low pressure will move east across James Bay today while a
trailing cold front pushes across Lake Michigan. Southwest winds
early this morning will eventually veer around to the north
tonight behind the front. Winds across southern Lake Michigan in
particular are expected to increase into the 15 to 25 kt range, at
least briefly overnight tonight and may necessitate a small craft
advisory into Friday morning. Winds diminish again across the
Lake Friday night as high pressure builds across the region then
southerly winds return Saturday behind the ridge axis. Another low
will move across Hudson Bay Sunday with a trailing cold front
laying out across Ontario. Southwest winds will increase into the
20 to 25 kt range across northern Lake Michigan in response on
Sunday.

BMD

&&

.LOT WATCHES/WARNINGS/ADVISORIES...
IL...Heat Advisory...ILZ019-ILZ021-ILZ023-ILZ032-ILZ033-ILZ039 until
     7 PM Thursday.

IN...Heat Advisory...INZ010-INZ011-INZ019 until 7 PM Thursday.

LM...None.
&&

VISIT US AT HTTP://WEATHER.GOV/CHICAGO (ALL LOWERCASE)

FOLLOW US ON FACEBOOK...TWITTER...AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSCHICAGO
WWW.TWITTER.COM/NWSCHICAGO
WWW.YOUTUBE.COM/NWSCHICAGO
Hazardous weather outlook, Jul 5, 12:36 PM CDT, 2 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Chicago/Romeoville IL
1236 PM CDT Thu Jul 5 2018

ILZ003>006-008-010>014-019>023-032-033-039-INZ001-002-010-011-019-
061745-
Winnebago-Boone-McHenry-Lake IL-Ogle-Lee-DeKalb-Kane-DuPage-Cook-
La Salle-Kendall-Grundy-Will-Kankakee-Livingston-Iroquois-Ford-
Lake IN-Porter-Newton-Jasper-Benton-
1236 PM CDT Thu Jul 5 2018 /136 PM EDT Thu Jul 5 2018/

This Hazardous Weather Outlook is for portions of North Central
Illinois...Northeast Illinois and Northwest Indiana.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Elevated Thunderstorm Risk...with an associated:
     Limited damaging wind risk...up to 60 mph.
     Limited Flooding Risk.
     Limited hail risk...isolated up to nickel to quarter size.
  Significant Excessive heat Risk.

DISCUSSION...

Periods of thunderstorms will occur today and into early to mid
evening. Storms are likely to have at least 30 to 35 mph gusts,
and some stronger storms could have 45 to 60 mph gusts. Also,
storms are likely to have brief heavy rain that could lead to
flash flooding, particularly south of the Illinois and Kankakee
rivers. Finally, while large hail is not expected to be a
significant risk, can't rule out isolated marginally severe
hail from the strongest thunderstorms, especially along and south
of I-80.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Friday...
  High Swim Risk
Tuesday and Wednesday...
  Limited Excessive Heat Risk.

DISCUSSION:

High waves could lead to dangerous swimming conditions on Lake
Michigan beaches Friday morning, and possibly continuing along
Indiana beaches into the afternoon.

.SPOTTER INFORMATION STATEMENT...

 Spotters activation is unlikely today.

GENERAL STORM MOTION OF THE DAY:

 Moving toward east southeast at 20 mph.

LMZ740>745-061745-
Winthrop Harbor to Wilmette Harbor-
Wilmette Harbor to Northerly Island-
Northerly Island to Calumet Harbor-Calumet Harbor to Gary-
Gary to Burns Harbor-Burns Harbor to Michigan City-
1236 PM CDT Thu Jul 5 2018

This Hazardous Weather Outlook is for portions of the Illinois
nearshore waters of Lake Michigan and the Indiana nearshore
waters of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

 Limited Thunderstorm Risk...with an associated:
    Limited thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Winds and waves could approach small craft advisory criteria
Friday morning.

LMZ080-261-362-364-366-563-565-567-669-671-673-675-777-779-868-
870-872-874-876-878-061745-
Lake Michigan from Michigan City IN to St. Joseph MI 5 NM
offshore to Mid Lake-
Lake Michigan from Seul Choix Point to Rock Island Passage 5 NM
offshore to Mid Lake-
Lake Michigan South of a line from Seul Choix Point to the
Mackinac Bridge and north of a line from Charlevoix MI to South
Fox Island 5 NM offshore-
Lake Michigan from Charlevoix to Point Betsie MI 5 NM offshore to
Mid Lake-
Lake Michigan from Point Betsie to Manistee MI 5 NM offshore to
Mid Lake-
Lake Michigan from Rock Island Passage to Sturgeon Bay WI-
Lake Michigan from Sturgeon Bay to Two Rivers WI 5 NM offshore to
Mid Lake-
Lake Michigan from Two Rivers to Sheboygan WI 5 NM offshore to
Mid Lake-
Lake Michigan from Sheboygan to Port Washington WI 5 NM offshore
to Mid Lake-
Lake Michigan from Port Washington to North Point Light WI 5 NM
offshore to Mid Lake-
Lake Michigan from North Point Light to Wind Point WI 5 NM
offshore to Mid Lake-
Lake Michigan from Wind Point WI to Winthrop Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Winthrop Harbor to Wilmette Harbor IL 5 NM
offshore to Mid Lake-
Lake Michigan from Wilmette Harbor IL to Michigan City IN 5 NM
offshore to Mid Lake-
Lake Michigan Holland to Whitehall MI 5 nm off shore to mid-
line of lake-
Lake Michigan from Whitehall to Pentwater MI 5 NM offshore to Mid
Lake-
Lake Michigan from Grand Haven to Whitehall MI 5 NM offshore to
Mid Lake-
Lake Michigan from Holland to Grand Haven MI 5 NM offshore to Mid
Lake-
Lake Michigan from South Haven to Holland MI 5 NM offshore to Mid
Lake-
Lake Michigan from St. Joseph to South Haven MI 5 NM offshore to
Mid Lake-
1236 PM CDT Thu Jul 5 2018

This Hazardous Weather Outlook is for portions of the open waters
of Lake Michigan.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

  Limited Thunderstorm Risk...with an associated:
 Limited thunderstorm wind gust risk...up to 50 knots.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Monday through Wednesday...
  Limited Thunderstorm Risk mainly across the north.

RC

Visit us at http://weather.gov/chicago

Follow us on Facebook, Twitter, and Youtube at:
www.facebook.com/nwschicago
www.twitter.com/nwschicago
www.youtube.com/nwschicago

In the hours before

Special weather statement, Jul 5, 12:00 PM CDT, 3 hours 22 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
1200 PM CDT THU JUL 5 2018

ILZ010-019-051730-
La Salle IL-Lee IL-
1200 PM CDT THU JUL 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN LA SALLE AND
SOUTHEASTERN LEE COUNTIES UNTIL 1230 PM CDT...

At 1159 AM CDT, Doppler radar was tracking a strong thunderstorm near
Mendota, moving east at 15 to 20 mph.

Dime size hail and winds in of 40 to 50 mph will be possible with
this storm.

Locations impacted include...
Mendota, Paw Paw, Sublette, Compton, Troy Grove and West Brooklyn.

Including the following interstate...
 I-39 between mile markers 69 and 82.

This includes...  Tri-County Fairgrounds.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 4172 8926 4169 8896 4143 8909 4146 8917
      4158 8917 4158 8936
TIME...MOT...LOC 1659Z 285DEG 18KT 4162 8921

BIRK
Special weather statement, Jul 5, 1:42 PM CDT, 1 hour 40 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
142 PM CDT THU JUL 5 2018

ILZ013-014-020-022-051915-
Cook IL-DuPage IL-Will IL-Kendall IL-
142 PM CDT THU JUL 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL KENDALL...
NORTHWESTERN WILL...SOUTHEASTERN DUPAGE AND CENTRAL COOK COUNTIES
UNTIL 215 PM CDT...

At 142 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Bolingbrook to Shorewood. Movement was
southeast at 20 mph.

Wind gusts up to 55 mph will be possible with these storms.

Locations impacted include...
Joliet, Naperville, Bolingbrook, Romeoville, Plainfield, Lockport,
New Lenox, Homer Glen, Lemont, Channahon, Burr Ridge, Willow Springs,
Ingalls Park, Woodridge, Darien, Palos Hills, Shorewood, Elwood,
Rockdale and Goodings Grove.

Including the following interstates...
 I-55 between mile markers 247 and 272.
 I-80 between mile markers 124 and 136.
 I-355 between mile markers 2 and 14.

This includes...  Argonne National Laboratory, University of St.
Francis, Joliet Junior College, Joliet Slammers Baseball, and Lewis
University.

LAT...LON 4170 8784 4139 8814 4153 8831 4174 8816
      4174 8803
TIME...MOT...LOC 1842Z 313DEG 18KT 4172 8807 4152 8823

BIRK
Local storm report, Jul 5, 1:43 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
143 PM CDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     TSTM WND GST     NAPERVILLE              41.76N 88.15W
07/05/2018  E50 MPH          DUPAGE             IL   NWS EMPLOYEE

&&

ACS
Local storm report, Jul 5, 2:03 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHICAGO/ROMEOVILLE IL
203 PM CDT THU JUL 5 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0148 PM     TSTM WND DMG     WESTMONT                41.80N 87.97W
07/05/2018                   DUPAGE             IL   PUBLIC

            FAIRVIEW DR AND 63RD ST. TREE BRANCH OF 6-7 INCHES IN
            DIAMETER DOWN.

&&

ACS
Special weather statement, Jul 5, 2:18 PM CDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
218 PM CDT THU JUL 5 2018

ILZ014-022-INZ001-051945-
Cook IL-Will IL-Lake IN-
218 PM CDT THU JUL 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL WILL...SOUTHEASTERN COOK
AND NORTHWESTERN LAKE COUNTIES UNTIL 245 PM CDT...

At 217 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from Evergreen Park to Mokena. Movement was east at
30 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Chicago, Hammond, Orland Park, Tinley Park, Oak Lawn, Calumet City,
Chicago Heights, East Chicago, Lansing, New Lenox, Blue Island,
Munster, Dolton, Park Forest, Alsip, Matteson, Mokena, Frankfort,
Midlothian and Chatham.

Including the following interstates...
 I-57 between mile markers 332 and 358.
 I-80 between mile markers 144 and 155.
 I-94 between mile markers 59 and 74.
 I-294 between mile markers 59 and 74.
 Indiana I-80 near mile marker 1.
 Indiana I-90 between mile markers 1 and 8.

This includes...  Windy City Thunderbolts Baseball, First Midwest
Bank Amphitheatre, Governors State University, Prairie State College,
and South Suburban College.

LAT...LON 4165 8744 4164 8742 4137 8775 4148 8798
      4178 8766 4178 8756 4176 8756 4176 8754
      4175 8753 4171 8753 4167 8747 4168 8746
      4167 8744 4168 8743 4167 8742
TIME...MOT...LOC 1917Z 291DEG 26KT 4172 8770 4153 8790

BIRK
Special weather statement, Jul 5, 2:41 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Chicago/Romeoville Il
241 PM CDT THU JUL 5 2018

ILZ014-022-INZ001-052015-
Cook IL-Will IL-Lake IN-
241 PM CDT THU JUL 5 2018

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL WILL...SOUTHEASTERN
COOK AND LAKE COUNTIES UNTIL 315 PM CDT...

At 241 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near East Chicago to near Griffith to near
Beecher. Movement was southeast at 20 mph.

Wind gusts up to 50 mph will be possible with these storms.

Locations impacted include...
Hammond, Gary, Calumet City, Portage, Merrillville, Chicago Heights,
East Chicago, Schererville, Hobart, Lansing, Crown Point, Highland,
Munster, Park Forest, Griffith, St. John, Lake Station, Cedar Lake,
Steger and Glenwood.

Including the following interstates...
 I-57 near mile marker 332.
 Indiana I-80 between mile markers 1 and 15.
 Indiana I-90 between mile markers 6 and 21.
 Indiana I-94 near mile marker 16.
 Indiana I-65 between mile markers 245 and 261.

This includes...  Indiana University Northwest, Purdue University
Calumet, Illiana Motor Speedway, Lake County Fairgrounds, and South
Shore Rail Cats Baseball.

LAT...LON 4127 8753 4130 8753 4130 8762 4138 8779
      4156 8756 4167 8745 4167 8744 4168 8743
      4168 8742 4162 8730 4162 8722 4140 8722
TIME...MOT...LOC 1941Z 299DEG 19KT 4165 8738 4149 8740 4138 8768

BIRK

The office that day

Everything else NWS Chicago, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 4, 8:38 PM CDTSpecial Weather StatementLOTKendall37 min
Jul 4, 9:05 PM CDTSpecial Weather StatementLOTDuPage25 min
Jul 4, 9:11 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Will28 min
Jul 4, 9:43 PM CDTSpecial Marine WarningLOT62 min
Jul 4, 9:51 PM CDTAreal Flood AdvisoryLOTCook, DuPage, Will3 hr
Jul 5, 12:00 PM CDTSpecial Weather StatementLOTLee30 min
Jul 5, 12:39 PM CDTAreal Flood AdvisoryLOTLivingston3 hr
Jul 5, 1:00 PM CDTAreal Flood AdvisoryLOTIroquois3 hr
Jul 5, 1:30 PM CDTSevere Thunderstorm WarningLOTCook, DuPage30 min
Jul 5, 1:42 PM CDTSpecial Weather StatementLOTWill33 min
Jul 5, 1:48 PM CDTSevere Thunderstorm WarningLOTCook, DuPage, Will42 min
Jul 5, 2:09 PM CDTAreal Flood AdvisoryLOTFord, Iroquois3 hr
Jul 5, 2:18 PM CDTSpecial Weather StatementLOTWill27 min
Jul 5, 2:31 PM CDTAreal Flood AdvisoryLOTCook, Will3 hr
Jul 5, 3:43 PM CDTBeach Hazards StatementLOTLake33 hr
Jul 5, 3:59 PM CDTSmall Craft AdvisoryLOT36 hr
Jul 5, 4:08 PM CDTAreal Flood WarningLOTIroquois5 hr
Jul 5, 6:25 PM CDTSpecial Weather StatementLOTLaSalle35 min
Jul 4, 8:30 PM CDTSpecial Weather StatementLOTPorter30 min
Jul 5, 11:55 AM CDTSpecial Weather StatementLOTBenton35 min
Jul 5, 1:28 PM CDTFlash Flood WarningLOTBenton, Jasper, Newton6 hr
Jul 5, 2:41 PM CDTSpecial Weather StatementLOTLake34 min
Jul 5, 3:10 PM CDTSevere Thunderstorm WarningLOTLake36 min
Jul 5, 4:18 PM CDTAreal Flood WarningLOTLake5 hr
Jul 5, 4:26 PM CDTRiver Flood WarningLOTLake12 hr

Nearby

Severe Thunderstorm Warnings in Indiana, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.